# SDR AALA980439

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1432A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11417
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COS - FLT 659 - AFTER TAKEOFF, EIGHT DEGREES FLAPS WAS SELECTED AND A FLAP ASYMMETRY MESSAGE APPEARED ON MFDU.  FLIGHT CREW DECLARED AN EMERGENCY AND LANDED COS WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET ASYMMETRY FAULT BALL ON MAINTENANCE TEST PANEL AND CYCLED FLAPS SEVERAL TIMES UNABLE TO DUPLICATE FAULT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
